Mathematical techniques to transform intuitionistic fuzzy multisets to fuzzy sets
Year: 2015
Journal of Information and Computing Science, Vol. 10 (2015), Iss. 3 : pp. 169–172
Abstract
Intuitionistic fuzzy multiset introduced by Shinoj and Sunil is a relatively new research area. In this article, we proposed some mathematical techniques to convert intuitionistic fuzzy multisets to fuzzy sets for industrial uses such as in fuzzy logic and fuzzy control.
Journal Article Details
Publisher Name: Global Science Press
Language: English
DOI: https://doi.org/2024-JICS-22541
Journal of Information and Computing Science, Vol. 10 (2015), Iss. 3 : pp. 169–172
Published online: 2015-01
AMS Subject Headings:
Copyright: COPYRIGHT: © Global Science Press
Pages: 4